A CONSERVATIVE DIFFERENCE SCHEME FOR CONSERVATIVE DIFFERENTIAL EQUATION WITH PERIODIC BOUNDARY  被引量:4

A CONSERVATIVE DIFFERENCE SCHEME FOR CONSERVATIVE DIFFERENTIAL EQUATION WITH PERIODIC BOUNDARY

在线阅读下载全文

作  者:蔡新 

出  处:《应用数学和力学》2001年第10期1092-1096,共5页Applied Mathematics and Mechanics

摘  要:The conservative form and singular perturbed ordinary differential equation with periodic boundary value problem were studied, and a conservative difference scheme was constructed. Using the method of decomposing the singular term from its solution and combining an asymptotic expansion of the equation, it is proved that the scheme converges uniformly to the solution of differential equation with order one.The conservative form and singular perturbed ordinary differential equation with periodic boundary value problem were studied, and a conservative difference scheme was constructed. Using the method of decomposing the singular term from its solution and combining an asymptotic expansion of the equation, it is proved that the scheme converges uniformly to the solution of differential equation with order one.

关 键 词:守恒方程 奇摄动 周期边界 一致收敛 差分格式 常微分方程 周期边值问题 

分 类 号:O241.82[理学—计算数学] O175.8[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象